Main Forums > Pre-HAART Long-Term Survivors

Truvada and the sun

(1/2) > >>

ubotts:
I was at the beach and was laying in my chair, as always..but when i went home, my
face and neck were red red..the rest of me is tan..
Since i went on truvada..I don't tan the same way..
Does anyone know if I shouldn't be taking the sun on this medication?
I was on combivir and tanned, no problems with that..So i was wondering
if the new medicine, has anything to do with my red burning face and neck..
 ??? Go figure???

buca45:
I remember reading on one of my PI labels that the sun should be avoided while on the med.
I too sunned one day and ended up with terrible welt like marks that itched like crazy for a few days before peeling. Im usually one who tans easily, so for that to happen told me to stay indoors and avoid the direct sun.
I believe if you do a search for the med, you will find out what exactly the warnings are.

bear60:
Hi
There are a lot of variables as to sun sensitivity. Did you read about the side effects of your medications?  Bactrim is the one I hear people complain about the most....but if I were you I'd read up on the drugs you take and then if you have questions...take them to your (new) doctor.
For example....we go to clothing optional campgrounds and my partner who has AIDS, is always the first one to strip and lie out in the sun.  He is not bothered.  But he is aware that some of the drugs he takes may make him sun sensitive so he is sure to put an SPF 50 sun block on those sensitive areas. (Note: is SPF 50 the highest...someone correct me).

aztecan:
Hey Joel,

I never use less than SPF 50, and usually opt for the SPF 70 called Ozone made by Hawaiian Tropic.

HUGS,

Mark

J.R.E.:
I am only familiar with some Antibiotics ( such as Bactrim) having a bad effect, if one is out in the sun. Make sure to wear the sunscreen. I speak from experience.

A sign in my dermatologist office says the following :

Use sunscreen on the skin you only want to save Next to that statement, Are some pictures of people with severe skin damage !!

So, did your face peel, or did it eventually tan?


Take care-----Ray

Navigation

[0] Message Index

[#] Next page

Go to full version